# SDR UIEA2022033000254

- Difficulty date: March 30, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 111,020 hours, 19,942 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D STA 140 LH STR 26 FLOOR WEB FOUND CRACK APPROX 1.3"( M/D STA 140 - STA 160 L/H FLOOR TO SKIN SHEAR WEB CRACK AREA REPAIRED IAW SRM 53-10-51-2R-7 REPAIR 7 REV 114 20 FEB 2022 )
